# SDR R61A201407150875

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK PANEL 351BZ IN BOTH CORNERS IS CRACKED.  MAINTENANCE REMOVED DAMAGE IAW SRM 53-31-21.
